【Taisho Pharmaceutical】 Pablon S Cough Capsules 24 capsules


This is a cough suppressant containing bromhexine hydrochloride that improves symptoms of painful cough and phlegm.
It is a soft capsule with liquid contents. Ideal for both regular and portable use.
Out of stock
SKU
4987306051546
US$7.44

10 point(s) ($0.09 discount) will be given to you if you share on SNS after login.

 

Pabron S cough suppressant is a cough suppressant containing bromhexine hydrochloride that improves symptoms of painful cough and phlegm.
Contains the antitussive drug noscapine、 bronchodilators、 and antihistamines. It is highly effective for treating symptoms such as painful coughs and difficult-to-cut sputum.
It is a soft capsule with liquid contents. Ideal for both regular and portable use.

[Efficacy/effect]
cough、 phlegm

[Ingredients/Amount]
in 2 capsules
Bromhexine hydrochloride…4mg
Dihydrocodeine phosphate…10mg
Noscapine…20mg
dl-methylephedrine hydrochloride…25mg
Carbinoxamine maleate…4mg
Anhydrous caffeine…50mg

●Additives: potato starch、 medium chain fatty acid triglyceride、 propylene glycol fatty acid ester、 gelatin、 glycerin、 polysorbate 80、 paraben、 titanium oxide、 yellow No. 5

[Usage/Dosage]
Please take the following amount with water or lukewarm water preferably within 30 minutes after meals.
・Over 15 years old…2 capsules at a time、 3 times a day
・12-14 years old…1 capsule at a time、 3 times a day
・Do not use if under 12 years old.

[Precautions for use]
Something you can not do
(If you do not follow these guidelines、 your current symptoms may worsen or side effects/accidents may occur more easily.)
●Do not take this medicine for the following people.
(1) Persons who have had allergic symptoms due to this drug or its ingredients.
(2)Children under 12 years old

●Do not use any of the following medicines while taking this drug.
・Other antitussive expectorants、 cold medicines、 sedatives、 oral medicines containing antihistamines、 etc. (oral medicines for rhinitis、 motion sickness medicine、 allergy medicines、 etc.)

●Do not drive a vehicle or operate machinery after taking this medicine. (You may experience drowsiness、 etc.)
●Do not take this drug if you are breastfeeding、 or avoid breastfeeding if you are taking this drug.
●Do not overdose or use for long periods of time.

[Points to consider when using]
●The following people should consult a doctor、 pharmacist、 or registered salesperson before taking this product.
(1) Persons receiving treatment from a doctor.
(2) Pregnant women or people who appear to be pregnant.
(3) Elderly people.
(4) Persons who have had allergic symptoms due to medicines、 etc.
(5) Persons with the following symptoms.
・High fever、 difficulty urinating
(6) Persons who have received the following diagnosis.
・Heart disease、 high blood pressure、 diabetes、 glaucoma、 thyroid dysfunction、 respiratory dysfunction、 obstructive sleep apnea syndrome、 obesity

●If the following symptoms appear after taking this medicine、 it may be a side effect、 so please stop taking it immediately and consult your doctor、 pharmacist、 or registered salesperson with this instruction manual.
・Skin…rash、 redness、 itching
・Gastrointestinal system: Nausea、 vomiting、 loss of appetite
・Psychiatric nervous system… dizziness
・Urinary system…difficulty urinating

●In rare cases、 the following serious symptoms may occur. In that case、 please see a doctor immediately.
・Shock (anaphylaxis): Immediately after taking the drug、 symptoms such as itchy skin、 hives、 hoarseness、 sneezing、 itchy throat、 difficulty breathing、 palpitations、 and clouded consciousness may appear.
・Respiratory depression: shortness of breath、 difficulty breathing、 etc.

●The following symptoms may appear after taking the drug. If these symptoms persist or worsen、 stop taking the drug and consult your doctor、 pharmacist、 or registered salesperson with this instruction manual. please.
・Constipation、 dry mouth、 drowsiness

●If your symptoms do not improve even after taking 5 to 6 times、 stop taking the drug and consult your doctor、 pharmacist、 or registered salesperson with this instruction manual.

[Precautions for storage and handling]
(1) Store in a cool、 dry place away from direct sunlight.
(2) Store out of reach of children.
(3) Please do not transfer to another container. (This may cause misuse or change in quality.)
(4) Do not take the product after the expiration date. Please note that even if the expiration date has not passed、 please use the medicine within 6 months after opening. (To maintain quality)
More Information
Japanese Product Name【大正製薬】 パブロンS 咳止めカプセル 24カプセル